Alert archive / Mississippi / River Flood Warnings in 2016

River Flood Warning 12, NWS Memphis, TN

February 2, 2016Monroe County, Mississippi

NWS Memphis, TN issued this river flood warning at Feb 2, 2016, 9:02 PM CST for Monroe County, Mississippi. It took effect at Feb 3, 2016, 3:00 AM CST. It was in force for 42 hr.

The area

The outline as issued.

The facts

Issued
Feb 2, 2016, 9:02 PM CST (03:02 UTC)
In effect from
Feb 3, 2016, 3:00 AM CST
Expired
Feb 4, 2016, 9:16 PM CST
In force
42 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
Minor

County Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 24 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River near Amory (AMYM6). The gauge peaked at 22.78 ft at Feb 3, 2016, 12:00 PM CST.

actionminormoderate15202502/0302/0402/0502/06
Action stage
19 ft
Minor stage
20 ft
Moderate stage
25 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02437000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

243 
WGUS44 KMEG 030302
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
902 PM CST TUE FEB 2 2016

The National Weather Service has issued a Flood Warning for the 
Tombigbee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued Wednesday.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC095-040302-
/O.NEW.KMEG.FL.W.0012.160203T0900Z-160205T0316Z/
/AMYM6.1.ER.160203T0900Z.160204T0000Z.160204T2116Z.NO/
902 PM CST TUE FEB 2 2016

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Tombigbee River near Amory
* from Wednesday February 3 until Thursday February 4.
* At 8 PM Tuesday the stage was...14.3 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 23.1 feet Wednesday February 3.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Wednesday February 3 and 
  continue to rise to near 23.1 feet. The   river will likely
  fall below flood stage by Thursday February 4.
At 23.0 feet, Most low land and farm land near the river is flooded. 
Equipment and livestock may need to be moved to higher ground..  

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$
4 follow-up statements
386 
WGUS84 KMEG 031431
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
831 AM CST WED FEB 3 2016

The Flood Warning continues for the Buttahatchie River...Tombigbee 
River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued later today.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC095-041431-
/O.EXT.KMEG.FL.W.0009.000000T0000Z-160206T0000Z/
/BGBM6.1.ER.160203T0844Z.160204T0000Z.160205T1800Z.NO/
831 AM CST WED FEB 3 2016

The Flood Warning continues for
  the Tombigbee River at Bigbee
* until Friday February 5.
* At 7 AM Wednesday the stage was 16.2 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Maximum forecast stage of 18.6 feet late Wednesday February 3.
* Flood stage is 14.0 feet.
* The river rose above flood stage today Wednesday February 3
  and will continue rising to near 18.6 feet by late tonight.The 
  river will fall below flood stage Friday February 5.
* At 18.0 feet...Water is flowing over Hood Road. The flood plain 
  between Town Creek and the Tombigbee River is flooded.  Extensive 
  agricultural flooding is occurring along Bighway 6 near Bigbee.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-041430-
/O.EXT.KMEG.FL.W.0012.000000T0000Z-160205T0600Z/
/AMYM6.1.ER.160203T0833Z.160203T1800Z.160205T0000Z.NO/
831 AM CST WED FEB 3 2016

The Flood Warning continues for
  the Tombigbee River near Amory
* until Thursday February 4.
* At 8 AM Wednesday the stage was 22.4 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Maximum forecast stage of 23.1 feet late tonight.
* Flood stage is 20.0 feet.
* The river rose above flood stage todaythe 3rd and will 
  continue rising to near 23.1 feet later tonight. The 
  river will fall below flood stage Thursday February 4.
* At 23.0 feet...Most low land and farm land near the river is 
  flooded. Equipment and livestock may need to be moved to higher 
  ground.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$

MSC087-095-041430-
/O.CON.KMEG.FL.W.0010.000000T0000Z-000000T0000Z/
/ABDM6.1.ER.160203T1432Z.160206T1800Z.000000T0000Z.NO/
831 AM CST WED FEB 3 2016

The Flood Warning continues for
  the Buttahatchie River near Aberdeen
* from Wednesday February 3 until further notice.
* At 7 AM Wednesday the stage was 12.8 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 14.2 feet Thursday February 4.
* Flood stage is 13.0 feet.
* Forecast to rise above flood stage later this morning and 
  continue to rise to near 16.0 feet by Saturday February 6.
* At 15.0 feet...Water is covering a portion of airbase road located 
  on the west bank of the river. Low lying farm land is flooded

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
309 
WGUS84 KMEG 031946
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
146 PM CST WED FEB 3 2016

The Flood Warning continues for the Buttahatchie River...Tombigbee 
River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued later today.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC095-041946-
/O.EXT.KMEG.FL.W.0009.000000T0000Z-160204T2046Z/
/BGBM6.1.ER.160203T0844Z.160204T0000Z.160204T1446Z.NO/
146 PM CST WED FEB 3 2016

The Flood Warning continues for
  the Tombigbee River at Bigbee
* until Thursday February 4.
* At 12 PM Wednesday the stage was 16.6 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 16.9 feet Wednesday February 3.
* Flood stage is 14.0 feet.
* The river rose above flood stage Wednesday February 3 and will 
  continue rising to near 16.9 feet by tonight. The 
  river will fall below flood stage Thursday February 04.
* At 17.0 feet...Water is flowing over portions of Hood Road and 
  extensive agricultural flooding is occurring.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-041312-
/O.EXT.KMEG.FL.W.0012.000000T0000Z-160204T1312Z/
/AMYM6.1.ER.160203T0833Z.160203T1815Z.160204T0712Z.NO/
146 PM CST WED FEB 3 2016

The Flood Warning continues for
  the Tombigbee River near Amory
* until Thursday February 4.
* At 1 PM Wednesday the stage was 22.8 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 20.0 feet.
* At 23.0 feet...Most low land and farm land near the river is 
  flooded. Equipment and livestock may need to be moved to higher 
  ground.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$

MSC087-095-041945-
/O.EXT.KMEG.FL.W.0010.000000T0000Z-160208T1600Z/
/ABDM6.1.ER.160205T0843Z.160206T1200Z.160208T1000Z.NO/
146 PM CST WED FEB 3 2016

The Flood Warning continues for
  the Buttahatchie River near Aberdeen
* from Friday February 5 until Monday February 08.
* At 1 PM Wednesday the stage was 12.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 16.1 feet Saturday February 6.
* Flood stage is 13.0 feet.
* Forecast to rise above flood stage by Friday February 5 and 
  continue to rise to near 16.1 feet by Saturday February 6.The 
  river will fall below flood stage by Monday February 8.
* At 15.0 feet...Water is covering a portion of airbase road located 
  on the west bank of the river. Low lying farm land is flooded

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
294 
WGUS84 KMEG 040314
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
914 PM CST WED FEB 3 2016

The Flood Warning continues for the Buttahatchie River...Tombigbee 
River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tomorrow morning or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC095-041324-
/O.EXT.KMEG.FL.W.0009.000000T0000Z-160204T1324Z/
/BGBM6.1.ER.160203T0844Z.160203T1730Z.160204T0724Z.NO/
914 PM CST WED FEB 3 2016

The Flood Warning continues for
  the Tombigbee River at Bigbee
* until Thursday February 04.
* At 08 PM Wednesday the stage was 14.8 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 12.6 feet Saturday February 06.
* Flood stage is 14.0 feet.
* At 14.0 feet...Flooding of low lying agricltural land is occurring.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-041424-
/O.EXT.KMEG.FL.W.0012.000000T0000Z-160204T1424Z/
/AMYM6.1.ER.160203T0833Z.160203T1815Z.160204T0824Z.NO/
914 PM CST WED FEB 3 2016

The Flood Warning continues for
  the Tombigbee River near Amory
* until Thursday February 04.
* At 08 PM Wednesday the stage was 20.9 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 15.9 feet Saturday February 06.
* Flood stage is 20.0 feet.
* At 20.0 feet...Lowland flooding begins.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$

MSC087-095-050313-
/O.EXT.KMEG.FL.W.0010.000000T0000Z-000000T0000Z/
/ABDM6.1.ER.160205T1323Z.160206T1200Z.000000T0000Z.NO/
914 PM CST WED FEB 3 2016

The Flood Warning continues for
  the Buttahatchie River near Aberdeen
* from Friday February 05 until further notice.
* At 08 PM Wednesday the stage was 12.1 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 16.1 feet Saturday February 06.
* Flood stage is 13.0 feet.
* Forecast to rise above flood stage by Friday February 05 and 
  continue to rise to near 16.1 feet by Saturday February 06.
* At 15.0 feet...Water is covering a portion of airbase road located 
  on the west bank of the river. Low lying farm land is flooded

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
406 
WGUS84 KMEG 041212
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
612 AM CST THU FEB 4 2016

The Flood Warning has been cancelled for the Tombigbee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued later today.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC095-041242-
/O.CAN.KMEG.FL.W.0009.000000T0000Z-160204T1324Z/
/BGBM6.1.ER.160203T0844Z.160203T1730Z.160204T0600Z.NO/
612 AM CST THU FEB 4 2016

Forecast information for
  Tombigbee River at Bigbee
* At 5 AM Thursday the stage was 13.1 fee and falling.
* No flooding is currently forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will continue to fall.
* At 13.0 feet...Bottomland flooding is occurring.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-041242-
/O.CAN.KMEG.FL.W.0012.000000T0000Z-160204T1424Z/
/AMYM6.1.ER.160203T0833Z.160203T1815Z.160204T0417Z.NO/
612 AM CST THU FEB 4 2016

Forecast information for
  Tombigbee River near Amory
* At 5 AM Thursday the stage was 17.5 feet and falling.
* No flooding is currently forecast.
* Flood stage is 20.0 feet.
* Forecast...The river will continue to fall.


&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Feb 2, 7:44 PM CST, 1 hour 18 minutes earlier.

Area forecast discussion, Feb 2, 7:44 PM CST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
744 PM CST TUE FEB 2 2016

.UPDATE...EVENING UPDATE.

&&

.DISCUSSION...

THE SEVERE THREAT HAS ENDED ACROSS THE MIDSOUTH. ONLY RAIN WITH
ISOLATED TO SCATTERED LIGHTNING STRIKES IS EXPECTED...MAINLY IN
WEST TENNESSEE AND NORTH MISSISSIPPI. TEMPERATURES WILL TURN
COOLER TONIGHT AS A COOLER DRIER AIRMASS BUILDS INTO THE REGION.

&&

.PREV DISCUSSION... /ISSUED 537 PM CST TUE FEB 2 2016/

AN OCCLUDED SURFACE LOW PRESSURE SYSTEM CONTINUES TO LIFT
NORTHEAST ACROSS NORTHERN MISSOURI LATE THIS AFTERNOON AND WILL
PROGRESS NORTHWARD OVERNIGHT. A TRAILING FRONTAL BOUNDARY EXTENDS
SOUTH FROM THIS LOW INTO THE ARKLATEX WITH A PREFRONTAL SURFACE
BOUNDARY IN THE VICINITY OF THE MISSISSIPPI RIVER. THIS PREFRONTAL
BOUNDARY WILL MOVE EAST ACROSS WEST TENNESSEE AND NORTH
MISSISSIPPI THROUGH THIS EVENING.

OVERALL LOW LEVEL SHEAR REMAINS QUITE FAVORABLE EAST OF THE
PREFRONTAL TROUGH WITH LOW LEVEL FLOW REMAINING FAVORABLE FOR A
FEW TORNADOES AND WIND DAMAGE. MID LEVEL FORCING REMAINS WEAKER
DUE TO THE ORIENTATION OF THE UPPER TROUGH WHICH HAS KEPT MID
LEVEL LAPSE RATES MODEST. MOBILE SOUNDINGS FROM BOTH MISSISSIPPI
STATE AND UNIVERSITY OF ALABAMA HUNTSVILLE BEAR THIS
OUT...ALTHOUGH WITH CONTINUED SURFACE HEATING...THERMODYNAMIC
INSTABILITY IS INCREASING WITH CAPES RISING TO BETWEEN 500-1000
J/KG AS THE LOW LEVEL CAP HAS MIXED OUT. THE WEAKER FORCING ALOFT
BUT ENHANCED LOW LEVEL HEATING AND MOISTURE ADVECTION COMBINED
WITH THE STRONG SHEAR HAS SUPPORTED A MIXED CONVECTIVE MODE ALONG
THE SURFACE BOUNDARY AS WELL AS ACROSS THE LOW LEVEL WARM SECTOR.
SUPERCELLS ALONG WITH SHORT LINE SEGMENTS WILL CONTINUE ACROSS
WEST TENNESSEE AND NORTH MISSISSIPPI WITH THREATS FOR DAMAGING
WINDS AND A FEW TORNADOES THROUGH THE EVENING. THE THREAT FOR
STRONG TORNADOES LOOKS LIMITED DUE TO THE LACK OF STRONGER FORCING
ALOFT AND GREATER INSTABILITY. THERE WILL ALSO BE AN INCREASED
THREAT FOR FLASH FLOODING LATER THIS EVENING AS THE LINE SLOWS IN
RESPONSE TO THE UPPER ENERGY LIFTING OUT TO THE NORTHEAST.

THE FRONT SHOULD SWEEP EAST OF THE AREA LATER TONIGHT AND BRING AN
END TO SHOWERS AND THUNDERSTORMS ACROSS OUR AREA BY EARLY WEDNESDAY
MORNING. HIGH PRESSURE WILL BUILD INTO THE MID SOUTH WEDNESDAY AND
PERSIST THROUGH THE REMAINDER OF THIS WEEK. DRY WEATHER CONDITIONS
AND COOLER TEMPERATURES ARE ANTICIPATED THROUGH THE REMAINDER OF
THE SHORT TERM FORECAST PERIOD.

LONG TERM (SATURDAY THROUGH NEXT TUESDAY)...

ANOTHER SHORTWAVE WILL DIVE SOUTHEAST ACROSS THE LOWER MISSISSIPPI
VALLEY OVER THE WEEKEND. THE BEST MOISTURE SHOULD REMAIN
SUPPRESSED SOUTH OF THE REGION ALONG THE GULF COAST. THIS SHOULD
KEEP PRECIPITATION LIMITED TO AREAS ALONG THE GULF COASTAL STATES
AND SOUTH OF OUR AREA.

ANOTHER POTENT NORTHERN STREAM SHORTWAVE WILL DIVE SOUTH ACROSS
THE REGION BY EARLY NEXT WEEK AND HELP TO DRIVE A STRONG COLD
FRONT ACROSS THE MID SOUTH. THIS SHOULD CARVE OUT A DEEP UPPER
TROUGH ACROSS THE EASTERN U.S. AND USHER IN SOME OF THE COLDEST
AIR SO FAR THIS WINTER SEASON. THERE SHOULD ALSO BE ENOUGH
MOISTURE AND LIFT TO RESULT IN SCATTERED SNOW SHOWERS ACROSS THE
AREA. THIS WILL NOT BE A SIGNIFICANT WEATHER EVENT BUT SOMETHING
TO WATCH. A TREND TOWARD MUCH COLDER TEMPERATURES EARLY NEXT WEEK
IS LOOKING INCREASINGLY LIKELY.

JLH

&&

.AVIATION...
00Z TAF CYCLE

VFR CONDITIONS WILL PERSIST FOR MUCH OF THE FORECAST PERIOD. THE
BACK LINE OF SHOWERS AND THUNDERSTORMS IS MOVING THROUGH WEST
TENNESSEE AND NORTH MISSISSIPPI AT THIS TIME. WITH THE
THUNDERSTORMS THERE WILL BE PERIODS OF MVFR CEILINGS ALONG WITH
THE LOCALLY HEAVY RAINFALL. WINDS WILL BE MAINLY FROM THE SOUTH
THIS EVENING AT 10 TO 15 KNOTS THEN SHIFT TO THE SOUTHWEST LATER
TONIGHT. WINDS WILL BE MAINLY FROM THE WEST AT 10 TO 15 KNOTS
WEDNESDAY.

ARS

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Feb 2, 6:55 PM CST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
655 PM CST TUE FEB 2 2016

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-040300-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
655 PM CST TUE FEB 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Feb 2, 5:07 PM CST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
507 PM CST TUE FEB 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      MASON                   35.41N 89.54W
02/02/2016                   TIPTON             TN   LAW ENFORCEMENT

            SEVERAL ROADS FLOODED AND CLOSED NEAR MASON. GAINSVILLE
            ROAD...HIGHWAY 59 SOUTH NEAR MASON. SAINT PAUL ROAD AND
            CAANON ROAD WHICH ARE BACKROADS ARE FLOODED AND CLOSED.

&&

MRM
Local storm report, Feb 2, 5:09 PM CST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
509 PM CST TUE FEB 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND GST     ALAMO                   35.78N 89.12W
02/02/2016  E0 MPH           CROCKETT           TN   BROADCAST MEDIA

            2 TRACTOR TRAILERS BLOWN OVER ON HIGHWAY 412 NEAR ALAMO.

&&

MRM
Local storm report, Feb 2, 5:11 PM CST, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
511 PM CST TUE FEB 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     FLASH FLOOD      2 W CORDOVA             35.15N 89.81W
02/02/2016                   SHELBY             TN   DEPT OF HIGHWAYS

            LEFT LANE ON I-240 AT NEW I-40 INTERCHANGE UNDER A FOOT
            OF WATER.

1225 PM     FLASH FLOOD      4 N SOUTHEAST MEMPHIS   35.12N 89.88W
02/02/2016                   SHELBY             TN   BROADCAST MEDIA

            RAMP ONTO I-40 EAST FROM SYCAMORE VIEW IS FLOODED.

0226 PM     FUNNEL CLOUD     3 N LEXINGTON           35.70N 88.39W
02/02/2016                   HENDERSON          TN   TRAINED SPOTTER

            EMERGENCY MANAGER REPORTS SEEING FUNNEL CLOUD LOOKING
            NORTH FROM LEXINGTON

0358 PM     FLASH FLOOD      E DOWNTOWN MEMPHIS      35.13N 90.05W
02/02/2016                   SHELBY             TN   BROADCAST MEDIA

            FLOODING ON INTERSTATE 40 AT DANNY THOMAS.

0400 PM     FLASH FLOOD      MASON                   35.41N 89.54W
02/02/2016                   TIPTON             TN   LAW ENFORCEMENT

            SEVERAL ROADS FLOODED AND CLOSED NEAR MASON. GAINSVILLE
            ROAD...HIGHWAY 59 SOUTH NEAR MASON. SAINT PAUL ROAD AND
            CAANON ROAD WHICH ARE BACKROADS ARE FLOODED AND CLOSED.

0505 PM     TSTM WND GST     ALAMO                   35.78N 89.12W
02/02/2016  E0.00 MPH        CROCKETT           TN   BROADCAST MEDIA

            2 TRACTOR TRAILERS BLOWN OVER ON HIGHWAY 412 NEAR ALAMO.

&&

MRM
Local storm report, Feb 2, 5:38 PM CST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
538 PM CST TUE FEB 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     FLASH FLOOD      2 W CORDOVA             35.15N 89.81W
02/02/2016                   SHELBY             TN   DEPT OF HIGHWAYS

            LEFT LANE ON I-240 AT NEW I-40 INTERCHANGE UNDER A FOOT
            OF WATER.

1225 PM     FLASH FLOOD      4 N SOUTHEAST MEMPHIS   35.12N 89.88W
02/02/2016                   SHELBY             TN   BROADCAST MEDIA

            RAMP ONTO I-40 EAST FROM SYCAMORE VIEW IS FLOODED.

0226 PM     FUNNEL CLOUD     3 N LEXINGTON           35.70N 88.39W
02/02/2016                   HENDERSON          TN   TRAINED SPOTTER

            EMERGENCY MANAGER REPORTS SEEING FUNNEL CLOUD LOOKING
            NORTH FROM LEXINGTON

0358 PM     FLASH FLOOD      E DOWNTOWN MEMPHIS      35.13N 90.05W
02/02/2016                   SHELBY             TN   BROADCAST MEDIA

            FLOODING ON INTERSTATE 40 AT DANNY THOMAS.

0400 PM     FLASH FLOOD      MASON                   35.41N 89.54W
02/02/2016                   TIPTON             TN   LAW ENFORCEMENT

            SEVERAL ROADS FLOODED AND CLOSED NEAR MASON. GAINSVILLE
            ROAD...HIGHWAY 59 SOUTH NEAR MASON. SAINT PAUL ROAD AND
            CAANON ROAD WHICH ARE BACKROADS ARE FLOODED AND CLOSED.

0505 PM     TSTM WND GST     ALAMO                   35.78N 89.12W
02/02/2016  E0.00 MPH        CROCKETT           TN   BROADCAST MEDIA

            2 TRACTOR TRAILERS BLOWN OVER ON HIGHWAY 412 NEAR ALAMO.
            5 HOUSES DAMAGED AND A HIGH SCHOOL ALL NEAR ALAMO.

&&

MRM
Local storm report, Feb 2, 6:30 PM CST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
630 PM CST TUE FEB 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     FLASH FLOOD      2 W CORDOVA             35.15N 89.81W
02/02/2016                   SHELBY             TN   DEPT OF HIGHWAYS

            LEFT LANE ON I-240 AT NEW I-40 INTERCHANGE UNDER A FOOT
            OF WATER.

1225 PM     FLASH FLOOD      4 N SOUTHEAST MEMPHIS   35.12N 89.88W
02/02/2016                   SHELBY             TN   BROADCAST MEDIA

            RAMP ONTO I-40 EAST FROM SYCAMORE VIEW IS FLOODED.

0226 PM     FUNNEL CLOUD     3 N LEXINGTON           35.70N 88.39W
02/02/2016                   HENDERSON          TN   TRAINED SPOTTER

            EMERGENCY MANAGER REPORTS SEEING FUNNEL CLOUD LOOKING
            NORTH FROM LEXINGTON

0358 PM     FLASH FLOOD      E DOWNTOWN MEMPHIS      35.13N 90.05W
02/02/2016                   SHELBY             TN   BROADCAST MEDIA

            FLOODING ON INTERSTATE 40 AT DANNY THOMAS.

0400 PM     FLASH FLOOD      MASON                   35.41N 89.54W
02/02/2016                   TIPTON             TN   LAW ENFORCEMENT

            SEVERAL ROADS FLOODED AND CLOSED NEAR MASON. GAINSVILLE
            ROAD...HIGHWAY 59 SOUTH NEAR MASON. SAINT PAUL ROAD AND
            CAANON ROAD WHICH ARE BACKROADS ARE FLOODED AND CLOSED.

0505 PM     TSTM WND GST     ALAMO                   35.78N 89.12W
02/02/2016  E0.00 MPH        CROCKETT           TN   EMERGENCY MNGR

            2 TRACTOR TRAILERS BLOWN OVER ON HIGHWAY 412 NEAR ALAMO.
            6 HOUSES DAMAGED AROUND THE HIGH SCHOOL...ALL NEAR
            ALAMO...HIGHWAY 88 AND EGG HILL ROAD. SEVERAL POWER LINES
            DAMAGED OR DOWN AROUND THAT AREA. ONE OF THE TRACTOR
            TRAILER DRIVERS INJURED. REPORT UPGRADED TO POSSIBLE
            TORNADO.

&&

MRM
Local storm report, Feb 2, 6:41 PM CST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
641 PM CST TUE FEB 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND GST     ALAMO                   35.78N 89.12W
02/02/2016  E0.00 MPH        CROCKETT           TN   EMERGENCY MNGR

            2 TRACTOR TRAILERS BLOWN OVER ON HIGHWAY 412 NEAR ALAMO.
            6 HOUSES DAMAGED AROUND THE HIGH SCHOOL AS WELL AS THE
            HIGH SCHOOL ITSELF...ALL IN OR NEAR ALAMO...HIGHWAY 88
            AND EGG HILL ROAD. SEVERAL POWER LINES DAMAGED OR DOWN
            AROUND THAT AREA. ONE OF THE TRACTOR TRAILER DRIVERS
            INJURED. REPORT CORRECTED AND UPGRADED TO POSSIBLE
            TORNADO.

&&

MRM

Nearby

River Flood Warnings in Mississippi, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.